# SDR CA140724008

- Difficulty date: July 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,265 hours
- Engine: Pwc PW150A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Part number: 87804028103
- Condition: Worn
- Location: Rt Exhaust
- Part time: 7,867 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE MAINTENANCE INSPECTION, DAMAGE WAS FOUND ON THE INBD SIDE OF THE RT EXHAUST SHROUD.  THE DAMAGE IS IN THE FORM OF A HOLE WORN THROUGH THE SHROUD.  IT APPEARS THAT THE JET PIPE INSULATING BLANKET WAS WEARING AGAINST THE INSIDE OF THE SHROUD CAUSING THE HOLE.  THIS IS NOT THE FIRST OCCURRENCE OF THIS TYPE ON THIS FLEET. RD 8/4-78-0207 EXISTS AS A TEMPORARY REPAIR FOR A PREVIOUS ACFT.  SHROUD, PN 87804028-103, AIPC 78-10-01, FIG 1-75.  ACFT TSN 7867, CSN 6005.
